AF Association
12,873 members15,707 posts

Interaction of different treatments

I am a post bowel cancer patient who received chemotherapy in 2006 it was then that I was diagnoses with AF. No treatment has been given other than to control my BP. My GP now wants me to go on warfarin but he cant answer this question. I still have side effects from the chemo - Peripheral Neuropathy and feeling cold. will Warfarin affect me adversely or make the symptoms worse by interacting with the residue of the chemo.

2 Replies
oldestnewest

Why don't you give warfarin a try? It will give you a security blanket against strokes.

It hasn't given me any side effects. My right arm was badly damaged by radiotherapy and warfarin hasn't altered anything. I cannot imagine not taking it now.

Very best wishes.

Reply

Thank you. Off to see the GP now wish me luck I think I might need it today

Reply

You may also like...